# SDR TWAA0103603

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 10,476 hours, 5,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING SYSTEM WAS MISSING A PIECE AT ROW 23.  INSTALLED LIGHT, (P/N 81000-22701ATS), AND REPLACED BATTERY CELL, (P/N 408822-101).  CHECK-C 1-8-01 JFK.
